Cardio Exercises

Recently Answered Questions Recently Answered Questions

Is ST depression normal after exercise?

Query: Hello doctor, I recently began doing cardio exercise and noticed that my heart rate would go upto 160-170 beats just after a few minutes of exercise. I got some anxiety about it and purchased a portable EKG monitor. Everything showed up normal when taking it while resting. But it shows ST depressio...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Heart rate going up might be related to you being unaccustomed to activities. At your age, normally you are expected to attain a heart rate of 180 bpm with exercise. So nothing to worry about it. Some ST depression does occur during exercise, but it is physiological...  Read Full »

Can Redux cause pulmonary hypertension?

Query: Hi doctor, Around 15 years ago, I had Redux for three months. Some 10 years back, I had an echocardiogram. The finding was very mild mitral valve regurgitation and everything else was good. Three years back when my brother had heart bypass, my doctor advised me to undergo some heart tests. I had th...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Dexfenfluramine - Redux was banned because of causing pulmonary artery hypertension. In earlier days, doctors thought that Redux would cause pulmonary artery hypertension during the course of treatment. But, later we have found a lot of patients who developed pul...  Read Full »

Can any medicine cause tingling sensation of scalp?

Query: Hello doctor, I am experiencing tingling sensation of the scalp on left side of my head. The medications which I am taking are Zyprexa, Prozac Sonata, Neurontin, Tramadol and Metformin. Will any of these medications cause this tingling sensation?  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you that everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

How can I attain appropriate height and weight for my age?

Query: Hi doctor, I am 20 years old. My weight is 53 kg and height is 167 cm. I look small for my age. There is no appropriate growth. Can you suggest any medication or supplement for this?  Read Full »


Dr. Vidhi Hareshbhai Talati

Physiotherapist

Answer: Hi, Welcome to icliniq.com. I have gone through your history and I would like to suggest you some natural way to increase your body growth. There are many factors that affect the body height and weight such as gender, age, genetics, lifestyle, diet, etc. If there is no weight gain despite eating ...  Read Full »

There is weakness in leg after walking with increase in heart rate. How to manage them?

Query: Hi doctor, I am 27 years old male. I am a hypertensive patient, and I am taking Metosartan 50 in the morning. The blood pressure is under control. Recently, I started to have a walk in the morning. For a few days, I walked quickly for 15 minutes. After a few days, my heart rate got increased, and I...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It seems that you do not have stamina and endurance. Your muscles get tired due to the lack of stretch exercise. You need to start stretch exercise and cardio to gain more energy and endurance. I have gone through the attachment (attachment removed to protect patient i...  Read Full »

My BP fluctuates often. What should I do?

Query: Hi doctor, I am a 29 year old male. A year ago, I had severe headache, heaviness of head and tension. When I consulted a cardiologist, he conducted all tests and diagnosed me with high BP 150/90. He prescribed me Sartel 40 mg and Amlogard 2.5 mg for high BP. I had tablets for 15 days and then checke...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have worked through your query and understand your health issues. I assure you not to worry as you have consulted the appropriate expert physician who will take care all of your medical concerns. Your blood pressure (BP) was high in the first place and they started y...  Read Full »

What does high hs-CRP indicate?

Query: Hi doctor, Eight months back my hs-CRP level was 3.86 mg/L and CRP was 0.24 mg/dl. One month later hs-CRP was tested again and it was 0.4 mg/dL. My ESR also seems to be higher along with lipoprotein. Please advise the treatment. Is there any further investigation for high hs-CRP. What high hs-CRP ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Raised hs-CRP (high-sensitivity C-reactive protein) indicated your risk to cardiac issues. Your blood reports (attachment removed to protect patient identity) have to be correlated with your clinical symptoms. These reports alone cannot give you any conclusion. I need to ...  Read Full »

There was blood coming out of my nostril after workout. Should I get it checked?

Query: Hello doctor,I am a 23 year old male. I have started to workout recently. Today, after workout and cardio when I was taking a shower I saw blood coming out of my right nostril. The blood stopped immediately but there was bleeding from my right nostril for a few seconds. I have experienced this for t...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Bleeding from nostrils is one of the common conditions encountered in our daily practice. The most common cause in young population is dryness in the nose and nose crusts from nose picking. The other possible causes include: High blood pressure. Fragile capillar...  Read Full »

How can I lose weight?

Query: Hello doctor, I am 171 cm tall, 38 years old, and 80 kg weight. Since the last one to five months, I have left wheat 80 % from my diet and following on average 1000 to 1500 calorie diet everyday. Initially, I lost weight from 80 to 78 kg in two weeks, but now I am stuck on 79 kg weight. I do not k...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concerns. Many persons on the 1200 calorie diet face a similar issue. Here are the tips to lose weight : You should eat small healthy snacks between main meals. Do more cardio exercise. Avoid eating carbohydrates after 7 PM. Good sleeping hygiene ...  Read Full »

What are the risks of high-intensity cardio exercise?

Query: Hello doctor, I am a healthy 36-year-old. I run several times a week, often sprinting up hills for two to three minutes. In the past three years, I have had a few minor cardio-related symptoms, which I had checked out because I am motivated to stay in top physical condition. These include...  Read Full »


Dr. Ganesh P Sapkal

Cardiologist

Answer: Hello, Welcome to icliniq.com. Exercising regularly is a good thing to keep ourselves healthy. If you are a trained athlete and exercising under the guidance of an expert for intense cardio, exercise risk will be minimal. Your expert will design a workup that will suit you, like duration of ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.